| Model Number |
DDPA2D4 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Misconnection (1399)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that after inserting the right ventricular (rv) lead the electrical measurements were stable; however, after a few minutes noise was observed which inhibited pacing.When the lead was reconnected to the can, the same issue occurred.All electrical measurements of the rv lead were stable when testing through the analyzer.The implantable cardioverter defibrillator (icd) was attempted/not used and a new icd was implanted without issue.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.